# SDR ASOA20140516055

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 20,358 hours, 13,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY EXIT SIGN INOPERATIVE.  MX RESET SYS AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
